# SDR 7C7A201505240048

- Difficulty date: May 24, 2015
- Submitted: May 24, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 85410151
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 41,261 hours, 43,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON LT ENGINE HORSECOLLAR AFT WEB PN 85410012-001. REMOVED DAMAGE AND APPLIED DOUBLERS IAW ECO 008.54-15.02
